# SDR DALA2016111808937

- Difficulty date: November 16, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,753 hours, 28,843 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 1020 BULKHEAD FWD SIDE IS CRACKED BETWEEN STRINGER 6LT& 7LT. VERIFIED WITH HFEC. REPLACED SHEAR TIE AT STA 1020 ON FWD SIDE OF BULKHEAD BETWEEN STRINGERS 6L AND 7L REF SRM 51-41-02 AND 51-41-05.
